I have a neurological problem associated with rheumatology. I have had twitching in the body for the past four months and numb sparks in my hands and legs. I consulted a doctor from a reputed hospital. I took a nerve conduction test and other tests like an antinuclear antibody test, anti-dsDNA (anti-double-stranded deoxyribonucleic acid) test, and histone antibody test. My test results were negative, and the doctors said everything was normal. But anti-nuclear antibody test showed a homogeneous pattern with a dilution of 1:100. He said that it is drug-induced lupus erythematosus. The twitching might be due to anxiety. He prescribed me tablet Tryptophan, tablet Rejunex (Multivitamins), tablet Dical D and capsule Pregabid. Now I can find some improvement. My concern is whether SLE (systemic lupus erythematosus) and drug-induced lupus will affect my kidneys and other organs?
Welcome to icliniq.com.
I understand your concern.
You have undergone some investigations and found that it may be drug-induced SLE (systemic lupus erythematosus). Drug-induced lupus is the milder form of SLE (systemic lupus erythematosus) and is a temporary condition.
Unlike SLE (systemic lupus erythematosus), drug-induced lupus rarely affects vital organs like kidneys or lungs.
It will subside within a few weeks or months after stopping the drug responsible for drug-induced lupus.
So it does not require additional medical treatment.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. an immune disorder. Read this article to know more about the relation between COVID-19 and lupus .. ... Read fullI am being tested for antiphospholipid syndrome. What will the treatment be?
.. erythematosus (SLE) is an autoimmune condition. The condition can affect a single organ or multiple organ systems. DVT (deep vein thrombosis) in SLE is multifactorial. The most common cause is the presence of antiphospholipid antibodies. However,... Read fullWhat is Lyme disease?Will it cause joint pain and depression?
.. you not to worry at all as things may get settled with proper care and follow-up .. ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now